# SDR CALA2023041901155

- Difficulty date: April 17, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757
- Aircraft serial: 32591
- Aircraft time: 64,846 hours, 19,472 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 146N370085
- Condition: Corroded
- Location: Aft Lwr Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DRAIN MAST DOUBLER AND SUPPORT BRACKETS HAS CORROSION. REMOVED DRAIN MAST DOUBLER AND BLENDED CORROSION FOUND 100% MATERIAL LOSS. FABRICATED AND INSTALLED NEW DOUBLER IAW B757- 300 SRM 51-40-02 PARA 4AND7 AND BOEING DRAWING 146N3700
